# SDR BB07097

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 79,301 hours, 30,659 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7700 · Engine Indicating System
- Part: Tach Generator
- Part number: 3301KGAMS1
- Part serial: SP7466
- Condition: Failed
- Part time: 47,330 hours, 17,585 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 146 PHX-LIH CREW STATES, CLIMBING FROM FL280 TO FL340, N3 BEGAN TO FLUCTUATE FROM 10% TO 93%, RIGHT DUCT PRESSURE FLUCTUATED FROM 0 TO 35, CABIN RATE FLUCTUATED BETWEEN 1000 UP AND 1000 DOWN, RIGHT CENTER FUEL PUMP PRESSURE LIGHT ILLUMINATED INTERMITTENTLY.  ALL OTHER INDICATIONS NORMAL.  MAINTENANCE REMOVED AND REPLACED N3 TACH GENERATOR, REMOVED AND REPLACED RT SPEED CARD.
